# SDR 2004FA0000577

- Difficulty date: July 14, 2004
- Submitted: July 14, 2004
- Operation: General aviation
- Aircraft: N738GV
- Make and model: Cessna 172M
- Aircraft serial: 17269974
- Aircraft time: 3,040 hours
- Engine: Lyc O360A4M
- Engine time: 952 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Sealant
- Condition: Separated
- Location: Air Box
- Component: Air Box, STCSA4428S
- Component part number: 05521644
- Stage of operation: TX
- How discovered: C
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ACFT HAD LOW POWER DURING TAKE OFF, DURING THE FOLLOW-UP INSPECTION THE MECH. FOUND PIECES OF SILICON MISSING AROUND THE CARB INTAKE SUSPECTED THAT IT WAS INGESTED THROUGH THE CARB DURING TAKE OFF.  THIS ACFT HAD STC NR SA4428SW INSTALLED ON 9-16-98 PART OF THIS INSTALLATION WAS TO MOD THE AIR BOX AND INSTALL AN ADAPTER PLATE WITH SILICON SEALANT BETWEEN THE PLATE AND THE AIR BOX A PIECE OF THIS SEALANT WAS MISSING.
